# SDR 95FDEA00466

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15123396
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (72C235-02) ON FLOORBEAM AT BS 680 RBL 10 WL 208.  REMOVED AND REPLACED TOP CHORD ON FLOORBEAM AT BS 680 LBL 10 TO RB 15, WL 208 PER FEDEX SRM 53-10-8.
